Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unions of John domains


Author: Jussi Väisälä
Journal: Proc. Amer. Math. Soc. 128 (2000), 1135-1140
MSC (2000): Primary 30C65
Published electronically: October 27, 1999
MathSciNet review: 1676349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the question: When is the union of John domains a John domain?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65


Additional Information

Jussi Väisälä
Affiliation: Matematiikan laitos, Helsingin yliopisto, PL 4, 00014 Helsinki, Finland
Email: jussi.vaisala@helsinki.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05434-9
PII: S 0002-9939(99)05434-9
Keywords: John domain
Received by editor(s): June 1, 1998
Published electronically: October 27, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society